MathSciNet Relay Station
MathSciNet bibliographic data
MR463970 (57 #3908) 47C15 (46L10 47BXX)
Kaftal, Victor On the theory of compact operators in von Neumann algebras. I. Indiana Univ. Math. J. 26 (1977), no. 3, 447–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement